My WBC is only 0.9, So the nurse called and cancelled the chemo for tomorrow. My doc is on vacation this week, so I'll call in and ask his assisstant about neupogin.
please be careful avoid crowds and eating out.
wishing your WBC coming back fast.
Hope your WBC goes up. Sending you a big cyber hug.
Oh shoot. That happened to me too when I was on chemo and my onc gave me a "holiday." But I sure didn't want a holiday. He made me feel better by saying that the low WBC meant the chemo was doing what it was supposed to do. They didn't have neupogen back then, so I had to wait. Sending big hugs and prayers!
I know you were ready to get this done and over. I hope you get that count up soon. Maybe by the end of the week?
I have a question about Neutrogen, Neulasta, etc. and/or "the banana". Do you know what that is? I know 2 people who have received this (it's a IV solution of nutrition and hydration and it's yellow, hence the name) and is administered a few days after chemo. I had never heard about it before last week and don't know a thing about what it is or why or whether it is to avoid the dips in blood counts or what, but I'm curious. Anybody know what it is and if one could do this and avoid the shots? I've never heard anyone mention it here.
Inquiring minds . .
I've never heard of the banana either, but I'll ask when I see the nurses.
I am always so inspired with how you handle your situation. I haven't been on the site too often but I do read the posts once in awhile. Good luck ayou take care.
Praying for higher WBC Linda, You certainly do need a break, you have been through so much.
Take care darlin
ugh wrap yourself in a bubble. and wishing you a higher WBC
Please take care that is mighty low WBC. Hoping you will receive that shot to help you out.
Hi Linda. I hope your WBC goes up so you can get going on your chemo again. You are in my prayers.
Take care of yourself.